I have some questions I would like to post here for anyone that does alot of exercise but is also on anxiety/depression medication or knows about it. Perhaps someone could point me in the right direction to help me find some information on this subject. Back story: When I first started my anxiety/depression medication (combination of Celexa and Wellbutrin), I was only doing light exercise to maintain my weight (ex. swimming and walking), nothing strenuous. I would also like to note that I am on this medication because of post-traumatic stress from childhood events. Present: A little under 3 years ago, I decided that I wanted to be more fit, so I got a gym membership and became hooked to higher-intensity workouts. I do endurance training with weights, hour-long cardio workouts, and in the summer, I go biking for 2+ hours every other day, more on weekends. My daily exercise consists of 1-2 hours of walking plus an hour of intense exercise (weights for endurance/cardio). I have 2-3 rest days a week. Problem: I have noticed that since I have increased my physical activity significantly, I have been having very turbulent mood swings (ex. unexplained anger, general feeling of irritability). The depression also increases. This all comes from inside, as opposed to being trigged by an external event. When I have periods of low physical activity (ex. overtime at work or illness), my mood stabilizes and the depression ceases. I have seen my doctor about this and he suggested increasing the medication, which helps. However, the further I push myself physically, it feels as though the emotional turbulence returns. I do not want to limit my physical fitness pursuits and at the same time, I do not want to keep increasing my medication. Does anyone here have any insight, suggestions, or ideas on what I can do to avoid increasing my medication, but still continue to improve my fitness? Also, I have noticed that when I push myself to do more in my workouts, I will get adrenaline rushes, similar to those I experienced in the past when having a panic attack. Except this is not a panic attack. The adrenaline I get when exercising is giving me a boost of energy to continue. Since Celexa is partially distributed with adrenaline, is there anyone that knows about Celexa that could let me know if the adrenaline may be part of the problems I'm having with my turbulent moods? Any comments, suggestions, or information appreciated. Thanks for reading.